# SDR 95ZZZX6405

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N518PU
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1135
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED LOSS OF BRAKING ON RT SIDE.  FOUND CRACK IN PIVOT ASSEMBLY WHERE SHAFT RADIUS JOINS SPLINE.  NO RECORD OF PREVIOUS COMPLANCE WITH SEB 90-1 R2.
